Publication detail

Convenient adjacencies on Z^2

ŠLAPAL, J.

Original Title

Convenient adjacencies on Z^2

English Title

Convenient adjacencies on Z^2

Type

journal article in Web of Science

Language

en

Original Abstract

We discuss graphs with the vertex set Z^2 which are subgraphs of the 8-adjacency graph and have the property that certain natural cycles in these graphs are Jordan curves, i.e., separate Z^2 into exactly two connected components. After considering graphs with the usual connectedness, we concentrate on a graph with a special one.

English abstract

We discuss graphs with the vertex set Z^2 which are subgraphs of the 8-adjacency graph and have the property that certain natural cycles in these graphs are Jordan curves, i.e., separate Z^2 into exactly two connected components. After considering graphs with the usual connectedness, we concentrate on a graph with a special one.

Keywords

Digital plane, adjacency graph, connectedness, Jordan curve

RIV year

2014

Released

01.05.2014

Location

Nis

Pages from

305

Pages to

312

Pages count

8

Documents

BibTex


@article{BUT104903,
  author="Josef {Šlapal}",
  title="Convenient adjacencies on Z^2",
  annote="We discuss graphs with the vertex set Z^2 which are subgraphs of the 8-adjacency graph and
have the property that certain natural cycles in these graphs are Jordan curves, i.e., separate Z^2 into exactly
two connected components. After considering graphs with the usual connectedness, we concentrate on a
graph with a special one.",
  chapter="104903",
  doi="10.2298/FIL1402305S",
  number="2",
  volume="28",
  year="2014",
  month="may",
  pages="305--312",
  type="journal article in Web of Science"
}